City Research Online

On blocks with frobenius inertial quotient

Kessar, R. and Linckelmann, M. (2002). On blocks with frobenius inertial quotient. Journal of Algebra, 249(1), pp. 127-146. doi: 10.1006/jabr.2001.9058

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Date available in CRO: 23 Nov 2012 11:35
Date of first online publication: 2002
URI: https://openaccess.city.ac.uk/id/eprint/1910
[img]
Preview
PDF
Download (215kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login